# SDR QXEA2015040200169

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SERVICE DOOR ADAPTOR PLATE PN 85307781-105 CORRODED.  REMOVED CORROSION ON ADAPTOR PLATE, PN: 85307781-105 OF FWD LAVATORY SERVICE DOOR IAW SRM 51-21-00. ET INSP IAW NDTM 51-00-06. NO DEFECTS NOTED. UT INSP IAW NDTM 51-00-04, MIN THICKNESS IS .084. NDT REPORT ATTACHED. NO REPAIR ALLOWED ON ADAPTOR PLATE, PN: 85307781-105 IAW SRM 52-42-10 P.1.  COMPLIED WITH M-184 FORM.  REMOVED ADAPTOR PLATE, PN: 85307781-105 OF FWD LAVATORY SERVICE DOOR IAW SRM 51-42-05. LOCATED AND DRILL NEW ADAPTOR PLATE, PN: 85307781-105 IAW SRM 51-40-07. INSTALLED NEW ADAPTOR PLATE, PN 85307781-105 OF FWD LAVATORY SERVICE DOOR IAW DWG 85327507 AND SRM 51-42-05. PREPPED, PRIMED, AND PAINTED LAVATORY CUTOUT, INTERIOR SURROUND, REF: SRM 51-25-05, PG. 206-207, ITEM (F) 1-4.
